×

zbMATH — the first resource for mathematics

Uniform convergence on spaces of multifunctions. (English) Zbl 1164.54014
The author studies some topological properties of spaces of multifunctions equipped with the topology of uniform convergence. Namely, the multifunctions with closed graph \(G(X,2^X)\), USCO multifunctions \(U(X,Y)\), minimal USCO multifunctions \(M(X,Y)\), densely continuous forms \(D(X,Y)\) and locally bounded densely continuous forms \(D^*(X,Y)\) are investigated as subsets of the space of multifunctions with closed values \(F(X,2^X)\) equipped with the Hausdorff metric. By \(G(X,2^X)\), locally compact and locally countable compact spaces are characterized. The author uses the notion of active boundary for characterization of multifunctions with closed graph. More precisely, a multifunction \(F\) between two Hausdorff topological spaces has closed graph iff it has closed values and any value contains an active boundary. Most results of the paper concern conditions under which the sets mentioned above form a complete metric space.

MSC:
54C35 Function spaces in general topology
54C60 Set-valued maps in general topology
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] BEER G.: Topologies on Closed and Closed Convex Sets. Kluwer Academic Publishers, Dordrecht, 1993. · Zbl 0792.54008
[2] BERGE C.: Topological Spaces. Oliver and Boyd, Edinburgh, 1963. · Zbl 0114.38602
[3] CHRISTENSEN J. P. R.: Theorems of Namioka and R. E. Johnson type for upper semicontinuous and compact valued mappings. Proc. Amer. Math. Soc. 86 (1982), 649-655. · Zbl 0506.54016
[4] DOLECKI S.: Semicontinuity in constrained optimization. Control Cybernet. 2 (1978), 5-16. · Zbl 0422.90086
[5] DREWNOWSKI L.-LABUDA I.: On minimal upper semicontinuous compact valued maps. Rocky Mountain J. Math. 20 (1990), 737-752. · Zbl 0742.54006
[6] FORT M. K.: Points of continuity of semi-continuous functions. Publ. Math. Debrecen 2 (1951-1952), 100-102. · Zbl 0044.05703
[7] HAMMER S. T.-McCOY R. A.: Spaces of densely continuous forms. Set-Valued Anal. 5 (1997), 247-266. · Zbl 0892.54009
[8] HOLA E.: Spaces of densely continuous forms, USCO and minimal USCO maps. Set-Valued Anal. 11 (2003), 133-151. · Zbl 1022.54012
[9] HOLA E.: The Attouch-Wets topology and a characterisation of normable linear spaces. Bull. Austral. Math. Soc. 44 (1991), 11-18. · Zbl 0716.54013
[10] HOLÁ Ľ.-McCOY R. A.: Functions having closed graphs. Kobe J. Math. 10 (1993), 117-124. · Zbl 0806.54011
[11] MATEJDES M.: Minimal multifunctions and the cluster sets. Tatra Mt. Math. Pub. 34 (2006), 71-76. · Zbl 1135.54309
[12] MATEJDES M.: Minimality of multifunctions. Real Anal. Exchange · Zbl 1138.54016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.